Select delivery location
Have one to sell?

Buckley's Complete Syrup for Cough, Cold & Flu Relief, 250 mL (Packaging May Vary)

4.7 4.7 out of 5 stars 2,842 ratings

250 ml (Pack of 1)
Syrup

About this item

  • COUGH SYRUP: Provides fast-acting relief for headache, aches and pains, fever and chills, sore throat pain, coughs, and nasal and sinus congestion.
  • CONTAINS CAMPHOR AND MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam.
  • CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete Syrup contains 325 mg/5 mL acetaminophen for reducing fever and relieving aches and pain associated with colds and flu and 22 mg/5mL menthol.
  • AGES 12+: Formulated for adults and children 12 years and older, take 1 teaspoon (5 mL) every 4 to 6 hours. If symptoms do not improve after 1 teaspoon, take 2 (10 mL) at the next dose. Do not take more than 60 mL in 24 hours.
  • COUGH SYRUP: Provides fast-acting relief for headache, aches and pains, fever and chills, sore throat pain, coughs, and nasal and sinus congestion.
  • CONTAINS CAMPHOR AND MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam.
  • CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete Syrup contains 325 mg/5 mL acetaminophen for reducing fever and relieving aches and pain associated with colds and flu and 22 mg/5mL menthol.
  • AGES 12+: Formulated for adults and children 12 years and older, take 1 teaspoon (5 mL) every 4 to 6 hours. If symptoms do not improve after 1 teaspoon, take 2 (10 mL) at the next dose. Do not take more than 60 mL in 24 hours.

Important information

Safety Information

This package contains enough drug to seriously harm a child. Keep out of reach of children. Adult use only. DO NOT take more than the recommended dose unless advised by your doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (greater than 38 degree celcius); or if you develop allergic reactions such as wheezing , rash or itching. Individuals with serious kidney or liver disease; chronic alcoholism; persons on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing should consult a doctor prior to use. DO NOT USE with other drugs containing acetaminophen or if allergic to acateminophen. In case of accidental overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain and loss of appetite. Store at room temperature. Security Feature: Child Resistant and Banded Cap.

Ingredients

Active ingredients (per teaspoon or 5 mL) Acetaminophen 325 mg Menthol 20 mg. Inactive ingredients Ammonium carbonate, camphor, Canada balsam, caramel colour, carrageenan, glycerin, pine needle oil, polyethylene glycol, propylparaben, sodium cyclamate, tincture of capsicum, water.

Directions

May be taken every 4-6 hours. Adults and children over 12 years: 1 tp 2 teaspoons (5 to 10 ml). Do not exceed a maximum of 6 doses daily. Children under 12: Do not use. If preferred, mix with equal parts honey.

Product description

When it comes to being sick, there are two kinds of people in this world: those who want comfort, and those who want to get better. We make medicine for the second kind. They know life is too good to miss hiding under the covers. When they're sick, they want to feel like themselves, again more than they want to feel sorry for themselves. It's why they'd rather take the fast way, than the easy way.This is who buys our medicine. And we never forget it. Because it's clarifying. It means that we just have to make what works, and not apologize for how. And it means we don't have to be distracted with salesmanship. That's for snake oil. "Build a better mousetrap," they say, "and the world will beat a path to your door." That's the way it's been for our medicine. Which is why we're so confident when we say, "Let the people who love you give you comfort. We're here to make you better."


From the manufacturer

complete
complete
complete
complete
complete complete cough and congestion mucus and phlegm lozenges chest
BUCKLEY'S SYRUP Complete BUCKLEY'S SYRUP Complete Plus Extra Strength Mucus Relief BUCKLEY'S SYRUP Original Mixture BUCKLEY'S SYRUP Mucus and Phlegm Buckley's Cough Lozenges Menthol Outburst BUCKLEY'S SYRUP Chest Congestion
Functions for cough, sore throat pain, headache, nasal congestion, fever & chills, sinus congestion, body aches & pains for cough, sore throat pain, headache, nasal congestion, fever & chills, sinus congestion, mucus & phlegm, body aches & pains for cough and nasal congestion and minor bronchial irritation for cough, mucus & phlegm, nasal congestion for cough, sore throat pain, nasal congestion, sinus congestion for cough, chest congestion, nasal congestion
Size 250 ml 150 ml 200 ml 250 ml 18 ct 250 ml

Product information

Technical Details

Additional Information

Feedback

Buckley's Complete Syrup for Cough, Cold & Flu Relief, 250 mL (Packaging May Vary)


Found a lower price? Let us know. Although we can't match every price reported, we'll use your feedback to ensure that our prices remain competitive.

Where did you see a lower price?

URL:
Price incl. GST: (CAD)
Shipping cost: (CAD)
Date of the price:
/
/

Store name:
City:
Province:
Price incl. GST: (CAD)
Date of the price:
/
/


Please sign in to provide feedback.

Product details

  • Is discontinued by manufacturer ‏ : ‎ No
  • Parcel Dimensions ‏ : ‎ 15.9 x 7.6 x 4.4 cm; 340 Grams
  • Date First Available ‏ : ‎ March 6 2014
  • Manufacturer ‏ : ‎ Buckley's
  • Place of Business ‏ : ‎ WARREN, NJ, 07059 US
  • ASIN ‏ : ‎ B008F8KEN2
  • Customer Reviews:
    4.7 4.7 out of 5 stars 2,842 ratings

Looking for specific info?

See questions and answers

Customer reviews

4.7 out of 5 stars
4.7 out of 5
2,842 global ratings

Top reviews from Canada

Reviewed in Canada 🇨🇦 on May 6, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
Reviewed in Canada 🇨🇦 on May 30, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
Reviewed in Canada 🇨🇦 on May 31, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
Reviewed in Canada 🇨🇦 on May 29, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
Reviewed in Canada 🇨🇦 on May 24, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
Reviewed in Canada 🇨🇦 on May 5, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
Reviewed in Canada 🇨🇦 on May 5, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
Reviewed in Canada 🇨🇦 on April 26, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase

Top reviews from other countries

gwenypoo1994
5.0 out of 5 stars This stuff!!!
Reviewed in the United States 🇺🇸 on May 14, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
Delena Kibbe
5.0 out of 5 stars IT WORKS!
Reviewed in the United States 🇺🇸 on April 4, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
Duckwheat
5.0 out of 5 stars Does not taste great, however, better than original and works better than anything else
Reviewed in the United States 🇺🇸 on February 25, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
patty oliver
4.0 out of 5 stars Condition of package
Reviewed in the United States 🇺🇸 on February 27, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase
Lynne Latson
5.0 out of 5 stars Really works!
Reviewed in the United States 🇺🇸 on March 8, 2023
Size : 250 ml (Pack of 1)Configuration: SyrupVerified Purchase